RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 614–617 (Mi de9259)  

Ordinary Differential Equations

On a general representation of solutions of the Painlevé equations

V. I. Gromak

Belarusian State University, Minsk

Full text: PDF file (627 kB)

English version:
Differential Equations, 1997, 33:5, 617–620

Bibliographic databases:
UDC: 517.925.6
Received: 17.02.1997

Citation: V. I. Gromak, “On a general representation of solutions of the Painlevé equations”, Differ. Uravn., 33:5 (1997), 614–617; Differ. Equ., 33:5 (1997), 617–620

Citation in format AMSBIB
\Bibitem{Gro97}
\by V.~I.~Gromak
\paper On a general representation of solutions of the Painlev\'e equations
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 614--617
\mathnet{http://mi.mathnet.ru/de9259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616423}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 617--620


Linking options:
  • http://mi.mathnet.ru/eng/de9259
  • http://mi.mathnet.ru/eng/de/v33/i5/p614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019